# SDR SWAA2018051421865

- Difficulty date: May 7, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 63,526 hours, 37,022 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6557457
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LOOSE FROM DOOR.  SECURED SLIDE COVER PER SIP.
